Search the Community

Showing results for tags 'nordette'.

Found 1 result

  1. Hi!!! I was recently on Lo Loestrin Fe for about 3 years for really bad cramps which worked for a little. I went off it about 5 weeks ago because I was getting really bad cramps again, irregular long periods, my period every two weeks, and it was giving me bad acne. I just switched to Altavera 5 weeks ago (generic of Nordette, other names are Portia & levora.) The first month my skin was doing about the same but just looked like a healthier complexion. The placebo pill week and week of getting my period my skin looked great and I was so happy. This first week on the second month my acne really flared up. Is this normal? Is it just fluctuating? I’m super scared it’s going to make it worse. My mom took nordette when she was younger and she said she loved it which is why I went on it. Someone give me hope that this initial breakout in the second month is normal!!!